# SDR ABXA010684

- Difficulty date: January 9, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,193 hours, 63,188 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 39213163
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 408 WAS CRACKED AT LONGERON ATTACHMENT 17 RIGHT. REPAIRED FRAME AT STA. 408 IAW DC-9 SRM 53-03.
